# SDR DALA2015090905504

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACKED FRAME BS 1322 AND LONGERON 17L.  DAMAGE WAS REMOVED, REPAIR PARTS WERE FABRICATED, TREATED, PAINTED AND INSTALLED IAW ER/A 493697-14MA, REV B.
